On trees with double domination number equal to 2-outer-independent domination number plus one - Publikacja - MOST Wiedzy

Wyszukiwarka

On trees with double domination number equal to 2-outer-independent domination number plus one

Abstrakt

A vertex of a graph is said to dominate itself and all of its neighbors. A double dominating set of a graph G is a set D of vertices of G such that every vertex of G is dominated by at least two vertices of D. The double domination number of a graph G is the minimum cardinality of a double dominating set of G. For a graph G=(V,E), a subset D subseteq V(G) is a 2-dominating set if every vertex of V(G)D has at least two neighbors in D, while it is a 2-outer-independent dominating set of G if additionally the set V(G)D is independent. The 2-outer-independent domination number of G is the minimum cardinality of a 2-outer-independent dominating set of G. We characterize all trees with double domination number equal to 2-outer-independent domination number plus one.

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
CHINESE ANNALS OF MATHEMATICS SERIES B nr 33, strony 113 - 126,
ISSN: 0252-9599
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Krzywkowski M.: On trees with double domination number equal to 2-outer-independent domination number plus one// CHINESE ANNALS OF MATHEMATICS SERIES B. -Vol. 33, nr. 1 (2012), s.113-126
Weryfikacja:
Politechnika Gdańska

wyświetlono 14 razy

Publikacje, które mogą cię zainteresować

Meta Tagi